# SDR UIEA2020111602403

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,521 hours, 20,931 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF A DEAFENING ROAR MADE COMMUNICATIONS BETWEEN PILOTS AND BETWEEN PILOTS AND ATC ALMOST IMPOSSIBLE.  UNABLE TO DETERMINE WHERE THE NOISE CAME FROM.  ONCE THE CABIN DIFF PRESSURE REACHED 6.0 THE NOISE SLOWLY ABATED.  GENERAL VISUAL OF AIRCRAFT NO DEFECTS NOTED.   PRESSURIZED AIRCRAFT TO 4.0 DIFFERENTIAL.  NO NOISES OR SQUEALS NOTED AT THIS TIME, IAW B767 AMM 21-31-00.
